Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/69623
Type: Artigo de periódico
Title: Homological finiteness properties of Lie algebras
Author: Groves, JRJ
Kochloukova, DH
Abstract: We apply the main ideas behind the group theoretic methods developed in [P.H. Kropholler, Bull. London Math. Soc. 25 (1993) 558-566; J. Pure Appl. Math. 90 (1993) 55-67] to study Lie algebras of type FPinfinity. We show that every soluble Lie algebra of type FPinfinity is finite dimensional. Some refinements of this result, when the algebra is abelian-by-finite dimensional and only type FPm is assumed, are obtained. It is also shown, using the complete cohomology of Vogel and Mislin, that for a wide class of Lie algebras, including all countable soluble ones, FPinfinity implies finite cohomological dimension. (C) 2004 Published by Elsevier Inc.
Country: EUA
Editor: Academic Press Inc Elsevier Science
Rights: fechado
Identifier DOI: 10.1016/j.jalgebra.2004.02.014
Date Issue: 2004
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOS000223280600021.pdf204.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.